# SDR 2DYA20191010002

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 57,959 hours, 34,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS20131A
- Part serial: 45194
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND EMERGENCY EXIT SIGN FOR R3/L3 DOOR TURNING OFF AND ON.  CORRECTIVE ACTION REMOVE AND REPLACE POWER SUPPLY.
